# SDR USAA2014041600003

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 95,933 hours, 18,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310082
- Part serial: 1023
- Condition: Delaminated
- Location: Te Flap
- Part time: 78,039 hours, 14,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON RT OTBD FLAP LOWER SURFACE APPROX 17.7 INCHES INBD OF OTBD END & 12.5 INCHES FWD OF TE.  REPLACED RT OTBD FLAP ASSEMBLY IAW JOB CARD 12C66027001.
